# SDR JYER20161207001

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581402
- Engine time: 1,043 hours, 25,378 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 4002T02P02
- Part serial: FHBAG2E2
- Condition: Mismanufactured
- Location: Engine Adgb
- Part time: 27,562 hours, 25,378 cycles
- Component: Accy Dr Gearbox, Ge
- Component part number: 5001T90G06
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE OVERHAUL OF ACCESSORY DRIVE GEARBOX, THE LOWER BEARING INSTALLED ON BEVEL PINION GEAR WAS FOUND TO HAVE WHAT APPEARS TO BE A SMALLER BALL IN THE BEARING AS COMPARED TO THE OTHERS. THE BEARING ALSO HAS ROUGH OPERATION WHEN ROTATED BY HAND.
